2 doctors weighed in:

Is exssesive weight gain with rheumatoid arthritis medication normal?

2 doctors weighed in
Dr. Michael Laccheo
Internal Medicine - Rheumatology
1 doctor agrees

In brief: Sometimes

Some medications can lead to weight gain.
Most commonly, steroids used to treat RA are associated with weight gain, usually by increasing cravings for carbohydrates.

In brief: Sometimes

Some medications can lead to weight gain.
Most commonly, steroids used to treat RA are associated with weight gain, usually by increasing cravings for carbohydrates.
Dr. Michael Laccheo
Dr. Michael Laccheo
Thank
Dr. Tracy Lovell
Internal Medicine - Rheumatology

In brief: See below

Besides the Prednisone mentioned, Remicade (infliximab) can be associated with weight gain.

In brief: See below

Besides the Prednisone mentioned, Remicade (infliximab) can be associated with weight gain.
Dr. Tracy Lovell
Dr. Tracy Lovell
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors